Xavier Bardina

Professor Titular d'Universitat

  • Bardina, Xavier; Rovira, Carles (2021)
    Weak convergence to a class of two-parameter Gaussian processes from a Lévy sheet
    MATHEMATICAL COMMUNICATIONS, 26(2), pages 131-150
    link: https://hrcak.srce.hr/file/380488
  • Bardina, Xavier; Rovira, Carles (2021)
    On the strong convergence of multiple ordinary integrals to multiple Stratonovich integrals
    Publicacions Matemàtiques, Volume 65, Issue 2, pp. 859-876.
    link: https://doi.org/10.5565/PUBLMAT6522114
  • Bardina, Xavier; Ferrante, Marco; Rovira, Carles (2020)
    A stochastic epidemic model of COVID-19 disease
    AIMS Mathematics, 5(6), pages 7661-7677
    DOI: http://dx.doi.org/10.3934/math.2020490
  • Bardina, Xavier; Márquez, Juan Pablo; Quer-Sardanyons, Lluís (2020)
    Weak approximation of the complex Brownian sheet from a Lévy sheet and applications to SPDEs
    Stochastic Processes and their Applications, Volume 130, Issue 9, Pages 5735-5767
    DOI: https://doi.org/10.1016/j.spa.2020.04.006
  • Bardina, Xavier; Ferrante, Marco; Rovira, Carles (2020)
    Strong approximations of Brownian sheet by uniform transport processes
    Collectanea Mathematica, 71, pages319–329
    DOI: https://doi.org/10.1007/s13348-019-00263-4
  • Bardina, Xavier; Cuadrado, Sílvia; Rovira, Carles (2019)
    Coinfection in a stochastic model for bacteriophage systems
    Discrete & Continuous Dynamical Systems, 24(12): 6607-6620
    DOI: http://dx.doi.org/10.3934/dcdsb.2019158
  • Bardina, Xavier; Ferrante, Marco; Rovira, Carles (2017)
    Stochastic Epidemic SEIRS Models with a Constant Latency Period
    Mediterranean Journal of Mathematics, 14, 179
    DOI: https://doi.org/10.1007/s00009-017-0977-8
  • Bardina, Xavier; Binotto, Giulia; Rovira, Carles (2016)
    The complex Brownian motion as a strong limit of processes constructed from a Poisson process.
    Journal Of Mathematical Analysis And Applications 444 (1), 700–720.
    DOI: https://doi.org/10.1016/j.jmaa.2016.06.061
  • Bardina, Xavier; Rovira, Carles (2016)
    Approximations of a complex Brownian motion by processes constructed from a Lévy process.
    Mediterranean Journal of Mathematics, 13, 469–482
    DOI: https://doi.org/10.1007/s00009-014-0472-4